# SDR FDEA201705141410

- Difficulty date: May 14, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 101,093 hours, 19,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND APPRROXIMATELY .250 INCH IN LENGTH ON THE RT WING FIXED LEADING EDGE, FUEL ACCESSS DOOR FORWARD INBD CORNER AT XOS 610.  REPAIRED IAW SRM 57-40-01-2R FIGURE 201 REPAIR 18. CLASSIFIED AS A MAJOR REPAIR IAW GMM 6-2-100.
